Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Solution of a class of quasilinear Dirichlet and Neumann problems by the method of reduction

  • 19 Accesses

This is a preview of subscription content, log in to check access.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lavery, J.E. Solution of a class of quasilinear Dirichlet and Neumann problems by the method of reduction. Aeq. Math. 20, 318–319 (1980). https://doi.org/10.1007/BF02190523

Download citation

Keywords

  • Neumann Problem